advertisement
Question
Posted by: WVW | 2011/07/19

Depo &  Pregnancy

Good Day I have been of Depo for 4 years &  2 months &  then last month we decided to wait for 6 month before trying to fall pregnant so i went back on Depo from 10 may with lots of trouble following I had heavy bleeding since i went for the injection &  still bleeding so we decided i will not go back on 03 Aug for the injection we will rather start trying to concieve again. must i first go on the pill or can i just not go back for the injection or is there something i must to before ttc Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear VWV

I suggest that you don’t go back onto any contraceptive pill and wait for the injection to wear out of your system. It may take between four to six months for the inject to eventually wear out of your system before you can get regular menstrual cycles and then try and achieve a pregnancy from then onwards.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2011/07/26

Dear VWV

I suggest that you don’t go back onto any contraceptive pill and wait for the injection to wear out of your system. It may take between four to six months for the inject to eventually wear out of your system before you can get regular menstrual cycles and then try and achieve a pregnancy from then onwards.

Answered by: Dr Y.M. Dasoo

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement